# SDR FDEA2020083121748

- Difficulty date: August 2, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT RIGHT 3 DOOR # 5 BEAM FORWARD DOOR STOP # 5   FOUND CRACKED . AT STATION 793.670 , Z = -9.702 . CABIN - MAIN DECK CARGO COMPARTMENT RIGHT 3 DOOR # 5 BEAM FOWARD DOOR STOP # 5 ,   AT STATION 793.670 , Z = -9.702 . REMOVE AND REPLACED BY FABRICATION PER DOUGLAS   DRAWING # ADA3752 . REVISION ' E ' AND FEDEX E.A. # 1-5230-T0355710. P1 . TITTLE : DOORS -   CARGO DOOR - ALTERNATE MATERIAL FABRICATION FOR MAIN DECK PASSENGER DOOR 3   RIGHT - STOP # 5 BEAM . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
